Prevention of Capecitabine Induced Hand and Foot Syndrome
|The safety and scientific validity of this study is the responsibility of the study sponsor and investigators. Listing a study does not mean it has been evaluated by the U.S. Federal Government. Read our disclaimer for details.|
|ClinicalTrials.gov Identifier: NCT01291628|
Recruitment Status : Unknown
Verified January 2012 by rinat yerushalmi, Rabin Medical Center.
Recruitment status was: Not yet recruiting
First Posted : February 8, 2011
Last Update Posted : January 19, 2012
|Condition or disease||Intervention/treatment||Phase|
|Cancer||Device: socks containing copper-oxide fibers||Not Applicable|
Capecitabine is a common anti cancer drug. One of the most common side effects is a syndrome called hand and foot syndrome which comprises of hands and feet redness, swelling, dryness and painful sores. Quite often the drug dose is reduced to suboptimal level due to this side effect. There is no way to prevent or an effective way to treat this side effect. Our aim is to investigate whether wearing socks which contain copper fibers may prevent or alleviate the patient symptoms.
The patients will use socks containing copper-oxide impregnated fibers which are sold in the Pharma stores without physician's prescription.(EPA numbers 8454-2, 8454-3 from April 30 2009).
Drug Toxicity and skin reaction will be documented.
|Study Type :||Interventional (Clinical Trial)|
|Estimated Enrollment :||10 participants|
|Intervention Model:||Single Group Assignment|
|Masking:||None (Open Label)|
|Official Title:||A Pilot Study- Prevention of Capecitabine Induced Hand and Foot Syndrome|
|Study Start Date :||January 2012|
|Estimated Primary Completion Date :||January 2014|
|Estimated Study Completion Date :||January 2014|
|Experimental: socks containing copper-oxide fibers||
Device: socks containing copper-oxide fibers
The patients will use a sock which contains copper fibers. The socks are sold in the free market (different Pharma stores) for various purposes such as prevention of diabetic foot. It is a product of Cupron company EPA :84542-2, 84542-3 from April 30 2009.
Other Name: Cupron company EPA :84542-2, 84542-3 from April 30 2009.
- skin feet toxicity [ Time Frame: 1 year ]within the first year from starting Capecitabine use
To learn more about this study, you or your doctor may contact the study research staff using the contact information provided by the sponsor.
Please refer to this study by its ClinicalTrials.gov identifier (NCT number): NCT01291628
|Contact: Rinat Yerusahlmi, MDfirstname.lastname@example.org|
|Contact: Aaron Sulkes, MDemail@example.com|
|Rabin Medical Center, Oncology department||Not yet recruiting|
|Petach-Tikva, Israel, 49000|
|Contact: Rinat Yerusahlmi, MD 972-3-8024 firstname.lastname@example.org|
|Principal Investigator: Rinat Yerusahlmi, MD|
|Principal Investigator: Aaron Sulkes, MD|
|Sub-Investigator: Shtemmer Salomon, MD|
|Sub-Investigator: Baruch Brenner, MD|
|Sub-Investigator: Ofer Purim, MD|
|Sub-Investigator: Victoria Neiman, MD|
|Sub-Investigator: Noa Choraro, MD|
|Sub-Investigator: Eyal Fenig, MD|
|Sub-Investigator: Yulia Kundel, MD|
|Sub-Investigator: Shulamith Rizel, MD|
|Sub-Investigator: Luisa Bonila, MD|
|Principal Investigator:||Rinat Yerushalmi, MD||Rabin Medical Center, Affiliated to Tel-Aviv University, Tel-Aviv, Israel|
|Principal Investigator:||Aaron Sulkes, MD||Rabin Medical Center affilated to Tel-Aviv University, Tel-Aviv, Israel|